# SDR AALA202301200599

- Difficulty date: January 5, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 71,886 hours, 32,595 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371022000
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  MID CABIN FLOOR SEAT TRACK INBOARD SPLICE HAS ELONGATED / WORN HOLE AT FR 35 AND -Y765. MAINTENANCE REPLACED SPLICE PER SRM 51-72-11.
